Ok, here's a very strange allergy. I don't know what in the world I am allergic too. But after every 2 days, and its really like if I get in on Monday, then even if I take my anti-allergic medication, it will return on Thursday, then on Sunday and so on...
When I get this attack, I keep sneezing all the time, get a running nose, watery eyes and sometimes, breathlessness. I also feel very bloated in my stomach and feel the urge to urinate frequently.
Thanks for writing to the forum!
You probably have allergic rhinitis. What is important is you must find out what is causing this allergy. Common allergens are pollen, mold, dust, pet dander, cosmetics or drugs. You must get an allergy test done, either a skin ***** or RAST, to know what you are allergic to. Seasonal allergies are generally due to pollen or dust. Any cosmetic you apply on face or eye or even for your hair like shampoos or dyes too can cause allergies.
Since you have bloated stomach, you could also be having GERD, which may cause the regurgitation to reach your nose and hence the sneezing. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
Urge to urinate frequently may not be related to allergy. UTI and diabetes have to be ruled out.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.